# SDR DALA1220446818

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MID LAV INTERCOSTAL CORRODED, BS 1300-1320 RBL 25.  REMOVED INTERCOSTAL BS 1300-1320 REF DWG 146N5270.  DRILLED NEW INTERCOSTAL.    INSTALLED NEW INTERCOSTAL AT BS 1300-1320 RBL 25 REF DWG 146N5270.
